Advanced search
Start date

Márcia D'Elia Branco

CV Lattes

Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

graduate at Estatistica from Universidade Federal do Rio Grande do Sul (1984), master's at Probability and Statistics from Universidade de São Paulo (1991) and ph.d. at Probability and Statistics from Universidade de São Paulo (1997). Has experience in Probability and Statistics, focusing on Parametric Inference, acting on the following subjects: skew-normal distribution, calibration, bayesian inference, skew-t distribution and amostrador de gibbs. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
FAPESP support in numbers * Updated March 28, 2020
Total / Available in English
8 / 6 Completed research grants
2 / 1 Completed scholarships in Brazil
2 / 0 Completed scholarships abroad
12 / 7 All research grants and scholarships

Associated processes
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.





Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (3)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Data from Web of Science

FARIAS, RAFAEL B. A.; BRANCO, MARCIA D.. Latent residual analysis in binary regression with skewed link. BRAZILIAN JOURNAL OF PROBABILITY AND STATISTICS, v. 26, n. 4, p. 344-357, . Web of Science Citations: 0. (07/03598-3)

BAZAN, JORGE LUIS; BRANCO, MARCIA D.; BOLFARINE, HELENO. Extensions of the skew-normal ogive item response model. BRAZILIAN JOURNAL OF PROBABILITY AND STATISTICS, v. 28, n. 1, p. 1-23, . Web of Science Citations: 0. (09/50105-8)

GHOSH, PULAK; BAYES, C. L.; LACHOS, V. H.. A robust Bayesian approach to null intercept measurement error model with application to dental data. COMPUTATIONAL STATISTICS & DATA ANALYSIS, v. 53, n. 4, p. 1066-1079, . Web of Science Citations: 3. (07/03140-7)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

FARIAS, Rafael Bráz Azevedo. Modelos multivariados binários com funções de ligação assimétricas. Tese (Doutorado) -  Instituto de Matemática e Estatística.  Universidade de São Paulo (USP).  São Paulo.  (07/03598-3

Please report errors in researcher information by writing to:

Report errors in this page

Error details: